zbMATH — the first resource for mathematics

On the uniqueness of the infinite cluster of the vacant set of random interlacements. (English) Zbl 1158.60046
Summary: We consider the model of random interlacements on \(\mathbb Z^d\) introduced in A. Sznitman [Vacant set of random interlacements and percolation, preprint, arXiv:0704.2560, to appear in Ann. Math.]. For this model, we prove the uniqueness of the infinite component of the vacant set. As a consequence, we derive the continuity in \(u\) of the probability that the origin belongs to the infinite component of the vacant set at level \(u\) in the supercritical phase \(u<u_{*}\).

60K35 Interacting random processes; statistical mechanics type models; percolation theory
82C41 Dynamics of random walks, random surfaces, lattice animals, etc. in time-dependent statistical mechanics
Full Text: DOI arXiv
[1] Benjamini, I. and Sznitman, A. S. (2008). Giant component and vacant set for random walk on a discrete torus. J. Eur. Math. Soc. 10 1-40. · Zbl 1141.60057 · doi:10.4171/JEMS/106
[2] Burton, R. M. and Keane, M. (1989). Density and uniqueness in percolation. Comm. Math. Phys. 121 501-505. · Zbl 0662.60113 · doi:10.1007/BF01217735
[3] Dembo, A. and Sznitman, A. S. (2006). On the disconnection of a discrete cylinder by a random walk. Probab. Theory Related Fields 136 321-340. · Zbl 1105.60029 · doi:10.1007/s00440-005-0485-9
[4] Häggström, O. and Jonasson, J. (2006). Uniqueness and non-uniqueness in percolation theory. Probab. Surv. 3 289-344. · Zbl 1189.60175 · doi:10.1214/154957806000000096 · eudml:228051
[5] Häggström, O. and Peres, Y. (1999). Monotonicity of uniqueness for percolation on Cayley graphs: All infinite clusters are born simultaneously. Probab. Theory Related Fields 113 273-285. · Zbl 0921.60091 · doi:10.1007/s004400050208
[6] Newman, C. M. and Schulman, L. S. (1981). Infinite clusters in percolation models. J. Statist. Phys. 26 613-628. · Zbl 0509.60095 · doi:10.1007/BF01011437
[7] Sidoravicius, V. and Sznitman, A. S. (2008). Percolation for the vacant set of random interlacements. Preprint. Available at http://www.math.ethz.ch/u/sznitman/preprints/. · Zbl 1168.60036 · doi:10.1002/cpa.20267
[8] Sznitman, A. S. (2007). Vacant set of random interlacements and percolation. Preprint. Available at http://www.math.ethz.ch/u/sznitman/preprints/. · Zbl 1202.60160
[9] Sznitman, A. S. (2007). Random walks on discrete cylinders and random interlacements. Preprint. Available at http://www.math.ethz.ch/u/sznitman/preprints/. · Zbl 1172.60316 · doi:10.1007/s00440-008-0164-8
[10] Resnick, S. I. (1987). Extreme Values , Regular Variation , and Point Processes. Applied Probability. A Series of the Applied Probability Trust 4 . Springer, New York. · Zbl 0633.60001
[11] van den Berg, J. and Keane, M. (1984). On the continuity of the percolation probability function. In Conference in Modern Analysis and Probability ( New Haven , Conn. , 1982). Contemporary Mathematicians 26 61-65. Amer. Math. Soc., Providence, RI. · Zbl 0541.60099 · doi:10.1090/conm/026/737388
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.